Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 6, NWS Tulsa, OK

February 27, 2011Adair County, Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 27, 2011, 11:00 PM CST for Adair County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 27, 2011, 11:00 PM CST (05:00 UTC)
Expired
Feb 27, 2011, 11:30 PM CST
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 11:01 PM CSTHAIL 1Westville, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 10:04 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WUUS54 KTSA 280500
SVRTSA
ARC007-143-OKC001-280530-
/O.NEW.KTSA.SV.W.0006.110228T0500Z-110228T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CST SUN FEB 27 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1130 PM CST

* AT 1057 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WESTVILLE...MOVING NORTHEAST AT 55 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CINCINNATI...TONTITOWN...WATTS AND WESTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.


&&

LAT...LON 3626 9421 3611 9415 3600 9446 3600 9452
      3596 9460 3608 9467
TIME...MOT...LOC 0500Z 245DEG 48KT 3603 9454

$$
1 follow-up statement
128 
WWUS54 KTSA 280517
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CST SUN FEB 27 2011

ARC007-143-OKC001-280530-
/O.CON.KTSA.SV.W.0006.000000T0000Z-110228T0530Z/
WASHINGTON AR-BENTON AR-ADAIR OK-
1117 PM CST SUN FEB 27 2011

...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CST FOR
EASTERN ADAIR...SOUTHERN BENTON AND NORTHWESTERN WASHINGTON
COUNTIES...

AT 1113 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAVOY TO CINCINNATI TO WESTVILLE...MOVING NORTHEAST AT
55 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WEDINGTON...HARMON...TONTITOWN...JOHNSON AND WHEELER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3606 9459 3622 9421 3611 9415 3600 9446
      3600 9452 3596 9460
TIME...MOT...LOC 0517Z 245DEG 48KT 3612 9429 3607 9446
          3601 9453

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 9:22 PM CST, 1 hour 38 minutes earlier.

Area forecast discussion, Feb 27, 9:22 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
922 PM CST SUN FEB 27 2011

.DISCUSSION...
HAVE EXTENDED THE TORNADO WATCH UNTIL 11 PM AND INCLUDED ALL THE
KANSAS BORDER COUNTIES OVER TO THE MISSOURI BORDER. THE WORST OF
THE STORMS THUS FAR HAVE REMAINED JUST NORTH OF OUR FORECAST
AREA BUT MAY STILL SEE SOME INCREASE IN THE STORMS THAT HAVE
BACKBUILT INTO NORTHEAST OKLAHOMA. THUS FELT IT PRUDENT TO EXTEND
THE WATCH A COUPLE HOURS.

HAVE ALSO SEEN CONVECTION FIRE DURING THE PAST HOUR ALONG THE
DRYLINE THAT HAS BEGUN AN EASTERN PUSH TOWARDS SOUTHEAST OKLAHOMA.
THESE STORMS HAVE REMAINED TAME THUS FAR BUT MAY INCREASE IN
INTENSITY AT ANY TIME AND IF THEY DO...A NEW WATCH WILL LIKELY BE
NEEDED PER COORDINATION WITH THE STORM PREDICTION CENTER.

THERE REMAINS CONSIDERABLE UNCERTAINTY AS TO WHETHER CONVECTION
WILL EVER FILL IN BETWEEN THESE TWO AREAS. THE HRRR KEEPS THE TWO
AREAS SEPARATE BUT DOES SHOW A BIT OF AN INCREASE IN CONVECTIVE
COVERAGE IN NORTHWEST ARKANSAS BY AROUND MIDNIGHT. THE DRYLINE AND
COLD FRONT WILL CONTINUE TO ACCELERATE QUICKLY ACROSS THE AREA AND
ANY SEVERE WEATHER THREAT SHOULD COME TO AN END IN OUR FORECAST
AREA BY 1-2 AM.

HAVE MADE SOME ADJUSTMENTS TO POPS TONIGHT TO FIT CURRENT TRENDS
AND HAVE ALSO LOWERED MINIMUMS A FEW DEGREES BASED ON UPSTREAM
READINGS AND SUPPORT FROM THE NEW 00Z NAM.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...06
LONG TERM....05

PLATE
Hazardous weather outlook, Feb 27, 5:03 PM CST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CST SUN FEB 27 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CST SUN FEB 27 2011

...SEVERE WEATHER POSSIBLE TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A WARM AND MOIST AIRMASS IS IN PLACE ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS LATE THIS AFTERNOON TO THE SOUTH OF A WARM
FRONT THAT MOVED NORTH INTO SOUTHERN KANSAS AND MISSOURI. AN
UPPER LEVEL STORM SYSTEM CURRENTLY OVER NEW MEXICO WILL MOVE EAST
ACROSS THE AREA TONIGHT WITH AN ASSOCIATED COLD FRONT SET TO MOVE
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS EVENING
AND INTO THE LATE NIGHT HOURS. A FEW STRONG TO SEVERE
THUNDERSTORMS HAVE DEVELOPED LATE THIS AFTERNOON AHEAD OF A DRY
LINE ACROSS NORTH CENTRAL OKLAHOMA AND THESE STORMS MAY CLIP PARTS
OF NORTHEAST OKLAHOMA BEFORE MOVING NORTHEAST INTO KANSAS. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS AND POSSIBLY A TORNADO. STRONG TO SEVERE THUNDERSTORMS MAY
ALSO DEVELOP LATER THIS EVENING AS A PACIFIC COLD FRONT OVERTAKES
THE DRY LINE AS IT MOVES ACROSS EASTERN OKLAHOMA AND INTO
NORTHWEST ARKANSAS. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO
PRODUCE DAMAGING WINDS...LARGE HAIL AND POSSIBLY A TORNADO. THE
THUNDERSTORM ACTIVITY IS EXPECTED TO COME TO AN END LATE TONIGHT
AS THE COLD FRONT MOVES EAST OF THE AREA.

ADDITIONALLY...FIRE DANGER WILL REMAIN ON THE HIGH SIDE AS A TIGHT
PRESSURE GRADIENT EXISTS AHEAD OF THE APPROACHING STORM SYSTEM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE AFOREMENTIONED FIRE DANGER WILL BEGIN TO LESSEN MONDAY AS
WINDS SUBSIDE...BUT WILL INCREASE AGAIN ON TUESDAY AS WARM
SOUTHERLY WINDS RETURN. BY FRIDAY...RAIN AND THUNDERSTORM CHANCES
WILL INCREASE AS MOISTURE RETURNS...WIND FIELDS STRENGTHEN AND THE
NEXT UPPER SYSTEM APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Feb 27, 9:56 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
956 PM CST SUN FEB 27 2011

ARZ010-OKZ068-069-280430-
ADAIR OK-CHEROKEE OK-WASHINGTON AR-
956 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     ADAIR

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE

AT 956 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF MARIETTA TO COOKSON...MOVING
NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MARIETTA...STILWELL...BARON...CHRISTIE...
WESTVILLE...COOKSON...LINCOLN...CINCINNATI AND TONTITOWN.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3591 9439 3564 9498 3565 9504 3590 9486
      3611 9442 3610 9440 3612 9439 3622 9417
TIME...MOT...LOC 0356Z 240DEG 52KT 3587 9482 3572 9493
Local storm report, Feb 27, 10:10 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             W MUSKOGEE              35.75N 95.37W
02/27/2011  E0.88 INCH       MUSKOGEE           OK   EMERGENCY MNGR

            NICKEL HAIL BETWEEN TAFT AND MUSKOGEE

&&

DMJ
Special weather statement, Feb 27, 10:23 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CST SUN FEB 27 2011

OKZ068-280500-
CHEROKEE OK-
1023 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     CHEROKEE

AT 1023 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF TAHLEQUAH TO 9 MILES SOUTH OF
TAHLEQUAH...MOVING EAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TAHLEQUAH AND ELDON.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3607 9479 3590 9479 3590 9480 3579 9480
      3574 9503 3598 9510
TIME...MOT...LOC 0423Z 255DEG 50KT 3597 9502 3580 9498
Special weather statement, Feb 27, 10:26 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CST SUN FEB 27 2011

OKZ070-073>075-280500-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-
1026 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHEASTERN PITTSBURG AND NORTHWESTERN LATIMER

AT 1026 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BLOCKER...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...KINTA...ENTERPRISE...
WHITEFIELD...BLOCKER...QUINTON AND BRIARTOWN.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3544 9506 3525 9491 3489 9564 3505 9576
TIME...MOT...LOC 0426Z 237DEG 49KT 3502 9560
Special weather statement, Feb 27, 10:26 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CST SUN FEB 27 2011

OKZ068-070-072-280500-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
1026 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND NORTHWESTERN
     SEQUOYAH

AT 1026 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
WEBBERS FALLS...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...GORE...MARBLE CITY...COOKSON AND
WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3572 9480 3565 9481 3564 9478 3559 9477
      3547 9522 3558 9528 3584 9483
TIME...MOT...LOC 0426Z 238DEG 49KT 3555 9519
Special weather statement, Feb 27, 10:35 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CST SUN FEB 27 2011

OKZ049-073-075-280500-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1035 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 1035 PM CST...A STRONG THUNDERSTORM WAS LOCATED 18 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...CLAYTON...STANLEY...
TUSKAHOMA AND DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3438 9579 3451 9579 3452 9578 3452 9568
      3459 9568 3459 9575 3460 9575 3478 9527
      3458 9517 3457 9517
TIME...MOT...LOC 0435Z 247DEG 52KT 3446 9583

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 6:07 PM CSTTornado WarningTSAOsage23 min
Feb 27, 6:23 PM CSTTornado WarningTSAOsage12 min
Feb 27, 8:03 PM CSTSpecial Weather StatementTSAOsage42 min
Feb 27, 9:00 PM CSTSpecial Weather StatementTSANowata30 min
Feb 27, 9:48 PM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg27 min
Feb 27, 9:54 PM CSTSpecial Weather StatementTSAMuskogee36 min
Feb 27, 9:56 PM CSTSpecial Weather StatementTSAAdair34 min
Feb 27, 10:23 PM CSTSpecial Weather StatementTSACherokee37 min
Feb 27, 10:26 PM CSTSpecial Weather StatementTSAHaskell34 min
Feb 27, 10:35 PM CSTSpecial Weather StatementTSAPushmataha25 min
Feb 27, 10:39 PM CSTSevere Thunderstorm WarningTSAAdair51 min
Feb 27, 10:47 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee28 min
Feb 27, 10:48 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah42 min
Feb 27, 10:50 PM CSTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah40 min
Feb 27, 10:53 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha52 min
Feb 27, 11:27 PM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
Feb 27, 11:38 PM CSTSevere Thunderstorm WarningTSALeFlore, Pushmataha52 min
Feb 27, 11:28 PM CSTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington47 min
Feb 27, 11:37 PM CSTAreal Flood AdvisoryTSACarroll, Madison, Washington113 min
Feb 28, 12:10 AM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Madison32 min
Feb 28, 12:23 AM CSTSpecial Weather StatementTSACarroll37 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.